# SDR HNAA2017020800046

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 52,756 hours, 63,330 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 731840
- Part serial: MX522765
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 STANDBY HYD PUMP HOT C/L ILLUMINATED IN FLT. PSI AT 0.  REMOVED & REPLACED AUX HYDRAULIC PUMP IAW AMM 29-11-17 & CMM 29-11-22. OPS & LEAK CHECKED GOOD.
